MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM

ELEKTA INC MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM
Lot Number VERSION 2.64.296.0001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.Please note this case is for the first patient.The second patient is addressed in clm 03650021 (2950347-2024-00012).
 
Event or Problem Description
Customer reported chart check showing overrides.
 
Additional Manufacturer Narrative
B3:updated h11:updated customer reported chart check showing overrides.The investigation was completed by conducting a thorough evaluation of the product and the reported information.On 10 october 2024, field 2b and 2c were sent to the machine and treated in full.Mosaiq incorrectly displayed the actual mu in both the override report and the header section of the treatment chart window for the field.This incorrect recording was caused by the erroneous specified meterset value (field b:76mu instead of 142mu and field c:78mu instead of 139mu) recorded in the beam record from the third party machine that mosaiq received and used.The fields, however, were treated in full and recorded correctly in the treatment history report.There was no mistreatment of field 2b or 2c for this patient.The defect was resolved in mosaiq 2.83.040 which was available from 30 march 2021.The customer is using mosaiq 2.64.296.0001, this version is end of life and no longer supported.The customer is planning an upgrade to a newer version of mosaiq.Please note this case is for the first patient.The second patient is addressed in clm 03650021 (2950347-2024-00012).

Brand Name
MOSAIQ
Common Device Name
MOSAIQ ONCOLOGY INFORMATION SYSTEM
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key20695267
Report Number2950347-2024-00011
Device Sequence Number3757408
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.296.0001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 2.64.296.0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown